# SDR FDEA201501150177

- Difficulty date: January 15, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5361251920000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA, FLOORBEAM YC HAS CORROSION IN 3 PLACES BETWEEN FRAME 11 & 12 ON TOP SURFACE T CAP CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-12-15 L=1.0"  W=1.0" D= 100%.  R & R T CAP IAW SRM 51-40-21 CAT A MAJOR REPAIR.
